# SDR CA131031001

- Difficulty date: October 26, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Aircraft time: 641 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: LW15473
- Condition: Leaking
- Location: Fuel System
- Part time: 894 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) DURING HELICOPTER 50 HR INSPECTION, THE ENGINE DRIVEN FUEL PUMP WAS FOUND TO BE LEAKING OIL FROM THE WEEP HOLE.  FUEL PUMP REPLACED.
